# SDR FDEA201010264174

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,320 hours, 38,704 cycles
- Engine: Pwa JT15D1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39844421
- Part serial: P587
- Condition: Inoperative
- Location: Rt Air Mix
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AIR MIX VALVE STUCK FULL COLD.  FOLLOWED BY  LOSS OF CABIN PRESSURIZATION.  RAN PACKS INDIVIUALY AND TOGETHER.  PERFORMED LEAK CK OF DUCTS, PACKS, MIX VLVS.  NO DEFECTS NOTED.  PERFORMED BITE TEST OF 35 DEG VALVE AND WATCHED VALVES  OPERATE.  PULLED C/B ON PACK FANS AND CHECKED FOR  INTERNAL LEAKS OF THE HEAT EXCHANGERS.  ALL CHECKS  GOOD.  PERFORMED PRESSURAZATION CHECK USING APU THEN NR 1 & 3 ENGINES. COULD NOT DUPLICATE, REF JRH CHAPTER  NR 8, AS A PRECAUTION R & R LT & RT COALESCER  BAGS REF MM 21-55-051-4, LEAKED CHECKS GOOD.  NO HISTORY, OK FOR SERVICE.  R & R RT MIX VALVE REF MM 21-61-011-4, PERFORMED OPS CHECK OF RT MIX VALVE IAW  MM21-61-011-4, OPS CHECKS GOOD AT THIS TIME.
